# SDR SWAA071911

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 67,692 hours, 58,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LEFT WING INBOARD FORE FLAP CRACKED AT LOWER AFT END.  REPAIRED FLAP PER SRM.
